The asymptotics of the higher dimensional reidemeister torsion for exceptional surgeries along twist knots

Anh T. Tran, Yoshikazu Yamaguchi

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We determine the asymptotic behavior of the higher dimensional Reidemeister torsion for the graph manifolds obtained by exceptional surgeries along twist knots. We show that all irre-ducible SL2(C)-representations of the graph manifold are induced by irreducible metabelian rep-resentations of the twist knot group. We also give the set of the limits of the leading coefficients in the higher dimensional Reidemeister torsion explicitly.

Original languageEnglish
Pages (from-to)211-224
Number of pages14
JournalCanadian Mathematical Bulletin
Volume61
Issue number1
DOIs
Publication statusPublished - 2018 Mar
Externally publishedYes

Keywords

  • Asymptotic behavior
  • Exceptional surgery
  • Graph manifold
  • Reidemeister torsion

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'The asymptotics of the higher dimensional reidemeister torsion for exceptional surgeries along twist knots'. Together they form a unique fingerprint.

Cite this